MathSciNet Relay Station
MathSciNet bibliographic data
MR2508551 92D25 (34C25 34C60 39A10)
Zhang, Liang; Li, Hong-Xu; Zhang, Xiao-Bing Periodic solutions of competition Lotka-Volterra dynamic system on time scales. Comput. Math. Appl. 57 (2009), no. 7, 1204–1211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement